# SDR HNAA2024092300844

- Difficulty date: August 18, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 41,698 hours, 37,032 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E050238 CORROSION ON FRAME 65 SHEAR CLIP BAGGAGE DOOR CUT-OUT.  : RE-ACCOMPLISHED FR65 SHEAR CLIP REPAIR IAW EMB 145 SRM 53-31-04 ITEM 4.D FIGURE 212.
